# SDR AALA202109028638

- Difficulty date: August 25, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 55,018 hours, 33,223 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND STABILIZER # 4 ELEVATOR HINGE FITTING BEARING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 55-16-42-0401.
